The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  • Krzysztof Burdzy, David Nualart, and Jason Swanson, Joint convergence along different subsequences of the signed cubic variation of fractional Brownian motion, Probability Theory and Related Fields (2013), 1--36 (English).
  • Burdzy, Krzysztof; Swanson, Jason. A change of variable formula with Itô correction term. Ann. Probab. 38 (2010), no. 5, 1817--1869. MR2722787
  • Nourdin, Ivan; Peccati, Giovanni. Normal approximations with Malliavin calculus. From Stein's method to universality. Cambridge Tracts in Mathematics, 192. Cambridge University Press, Cambridge, 2012. xiv+239 pp. ISBN: 978-1-107-01777-1 MR2962301
  • Nourdin, Ivan; Réveillac, Anthony. Asymptotic behavior of weighted quadratic variations of fractional Brownian motion: the critical case $H=1/4$. Ann. Probab. 37 (2009), no. 6, 2200--2230. MR2573556
  • Nourdin, Ivan; Réveillac, Anthony; Swanson, Jason. The weak Stratonovich integral with respect to fractional Brownian motion with Hurst parameter $1/6$. Electron. J. Probab. 15 (2010), no. 70, 2117--2162. MR2745728
  • Nualart, D.; Ortiz-Latorre, S. Central limit theorems for multiple stochastic integrals and Malliavin calculus. Stochastic Process. Appl. 118 (2008), no. 4, 614--628. MR2394845
  • Peccati, Giovanni; Tudor, Ciprian A. Gaussian limits for vector-valued multiple stochastic integrals. Séminaire de Probabilités XXXVIII, 247--262, Lecture Notes in Math., 1857, Springer, Berlin, 2005. MR2126978
  • Jason Swanson, The calculus of differentials for the weak Stratonovich integral, Malliavin Calculus and Stochastic Analysis (Frederi Viens, Jin Feng, Yaozhong Hu, and Eulalia Nualart, eds.), Springer Proceedings in Mathematics & Statistics, vol. 34, Springer US, 2013, pp. 95--111 (English).
  • Walters, Peter. An introduction to ergodic theory. Graduate Texts in Mathematics, 79. Springer-Verlag, New York-Berlin, 1982. ix+250 pp. ISBN: 0-387-90599-5 MR0648108

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.